# SDR HEEA967354

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522282A
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK INOPERATIVE. REPLACED WITH SERVICEABLE PART.
